I once had another T1D describe how when you get pretty high or are high for a while, it almost feels like you're breathing chemicals, and I know what she means. It's the weirdest feeling. My body just feels like it's turning toxic.
I just feel very lethargic when I'm high.. and cranky! Sometimes it's hard for me to tell whether I'm just tired (from school) or if my blood sugar is high before testing.
When I'm high, I deal with my usual.. Blurred vision, pale complextion, can't concentrate, feel sleepy, grumpy... Other times, I will deal with tightness in my chest which sometimes leads to shortness of breath, "breathing chemicals" (never knew how to explain that one), rapid heart beat...
I feel tingly but bad tingly, I also get a weird stiffness in my jaw. it is the best indicator because the other symptoms can come from low sugars too.
Of course this is totally different from DKA which takes a while to set in.
if i am really high and my BS wont even register on my meter, i feel like i am going to vomit, and often i do. i am also very very thirsty, but every time i drink some water, i puke. its a lose lose situation until my insulin brings me down again. as for moderate highs (200s-300s) my legs get very achy, heavy and painful.i feel like i am coming down with the flu.at these BS levels, i can always feel the high. which is funny because with lows, i dont register a problem until i am below 40 or 50. i can even go down to 35 and not notice it until i am shaking and sweating and confused.